# SDR 06FDEA03246

- Difficulty date: September 12, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N367FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46605
- Aircraft time: 71,855 hours, 29,167 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Bs 1026
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING L/E AT STA XOS 1026 ON RIB FOUND CRACK 1" LONG.  REPAIRED RIB IAW SRM 57-00-01 FIG 3 SHT 2 VOL 1.  FABRICATED PARTS IAW DETAIL PART TRAVELER I015458/N00458 AND IAW SRM 57-00-01 FIG 3  SHT 2 VOL 1.
